| Catalog Number |
5-10115 |
| Medical Device Problem Code |
Decoupling (1145)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/28/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.If the sample becomes available at a later date a follow-up report will be submitted with investigation results.Teleflex will continue to monitor and trend for reports of this nature.Other remarks: n/a.Corrected data: n/a.
Event or Problem Description
It was reported that "customer states the ett had issues with the plastic connector disconnecting from circuit 5 minutes after intubation.The respiratory therapist used another connector.Therapy was not delayed, and the patient is fine and did not desaturate." no patient injury or consequence reported.The respiratory therapist used another connector from a different ett.